# SDR SWAA2025072494390

- Difficulty date: July 23, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N8328A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38818
- Aircraft time: 40,852 hours, 19,443 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT ROW PASSENGER SEAT BACK NOT FULLY LOCKED OUT AT SEAT 13D.  RELOCKED SEAT BACK FULLY AT SEAT 13D PER AMM 25-22-00.
